# SDR DALA2016012600645

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 40,876 hours, 34,676 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Scored
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER GIMBAL PIN BUSHINGS SCORED.  REMOVED, CLEANED BORES AND REINSTALLED BUSHINGS IAW B-50PM 20-10-7.
